# SDR SWAA2018092425500

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,142 hours, 28,861 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: S1002
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CLIMBING OUT APP 28K GOT TAKE OFF CONFIGURATION LIGHT AND WARNING HORN.  R&R LEADING EDGE SLAT PROXIMITY SENSOR PER AMM.
